Raghavan, S. (1959) Modular forms of degree n and representation by quadratic forms Annals of Mathematics, 70 (3). pp. 446-477. ISSN 0003-486X
Full text not available from this repository.
Official URL: http://www.jstor.org/pss/1970325
Abstract
This article does not have an abstract.
Item Type: | Article |
---|---|
Source: | Copyright of this article belongs to John Hopkins University Press. |
ID Code: | 86755 |
Deposited On: | 12 Mar 2012 15:45 |
Last Modified: | 12 Mar 2012 15:45 |
Repository Staff Only: item control page